# SDR DLM88992830

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Component: 5920629
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN GEAR HANDLE RAISED, NLG WOULD NOT RETRACT.  AUTO SPLR FAIL, STALL IND FAIL, NO ACARS OFF TIMES.  SERVICED NOSE STRUT.
